# SDR R61A201812171240

- Difficulty date: December 17, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Frames 24-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND - MAJOR - FWD CARGO BAY LOWER HORIZONTAL BEAM FWD FINGER DOUBLER CHAFED AND CORRODED,REMOVED AND REPLACED FWD CARGO FWD FINGER DOUBLER REF SRM 51-40-08,RESTORED SURFACE PROTECTION REF. E175 SRM 51-10-04, 51-10-05, AND 51-10-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
